# SDR REXA2019121401750

- Difficulty date: December 14, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392056
- Condition: Cracked
- Location: Bs 797-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE MLG WHEEL BINS RELATED WITH TASK 900-27-900-112 STEP 5, A CRACK IN THE FAIRING SUPPORT DIAPHRAGM BS 797 -  807,  LBL 35 - RBL 35.   THE FAIRING SUPPORT DIAPHRAGM WAS REPLACED IAW  SRM 51-41-06-001-001-A01, PAR 6.C,  AND SRM 51-42-20-001-001-A01, PAR. 6.C.
